# SDR R61A2025120200520

- Difficulty date: November 26, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 44,131 hours, 33,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001421012
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING LOWER SKIN CRACKED ON OVERNIGHT INSPECTION AFT OF PANEL 621CB INBD OF RIB 6 APROX 2.2 INCHES LONG. CUTOUT CRACK AND INSTALLED FILLER, DOUBLER, AND TRIPLER IAW ETD2025-170-932958.  ALSO REF VP-049194-2025 FOR WORK ACCOMPLISHED.
